Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 26, Number 3

Wild ramification and the cotangent bundle
Takeshi Saito.
J. Algebraic Geom. 26 (2017), 399-473
Abstract, references and article information
Full-text PDF
On the strange duality conjecture for abelian surfaces II
Barbara Bolognese, Alina Marian, Dragos Oprea and Kota Yoshioka.
J. Algebraic Geom. 26 (2017), 475-511
Abstract, references and article information
Full-text PDF
Generic base change, Artin’s comparison theorem, and the decomposition theorem for complex Artin stacks
Shenghao Sun.
J. Algebraic Geom. 26 (2017), 513-555
Abstract, references and article information
Full-text PDF
Cohomology of presheaves with oriented weak transfers
Joseph Ross.
J. Algebraic Geom. 26 (2017), 557-602
Abstract, references and article information
Full-text PDF
American Mathematical Society